I was on some antibiotics and another prescription recently but haven’t taken them in a few days but now all of a sudden my body has the sensation of feeling heavy like weighed down. it’s scaring me and i have no clue of what it could be. anyone else ever experience this??? or any thoughts on this? also i’ve been feeling feverish but don’t have a fever.
Anyone ever had a sensation of their body ... - Anxiety Support
Give your drs a call and see if they can let you have a phone appointment with him to chat about the meds..sometimes i get a phone appointment with my doc, they seem to be able to give you a phone appointment fairly soon..did you take the full course of anti biotics ? I know they say you should do to enable them to work , you seem to be indicating you didn’t..if not perhaps that’s why...I stopped some antibiotics once a long time ago, because , well, I felt better...but my symptoms came back because I didn’t finish the course..ask your dr the best way forward with the meds
The feelings your having could be something to do with that, speak to doc about it. Don’t suffer in silence and feel worse...
Thank you and yes i didn’t take all of the medicine i took them all the way up to the last day. i hate taking medicine it gives me more anxiety so i just threw the last two pills away bcz i was afraid of any side effects.
but i will be going to the emergency room today to see what the problem may be.
Hope they can reassure you everything is ok...
Good for you for getting checked out I know it’s not easy to go...but the alternative is getting more anxious and possibly making symptoms worse, because anxiety can bring on all sorts of symptoms..
Good wishes xx
I get this all the time. Especially when I’m walking. It’s scaring because then I think of bad things and my anxiety skyrockets. But I’m just putting my trust in the lord and having faith that this will eventually pass. Gotta keep the faith strong !!
Not what you're looking for?
You may also like...
I've been feeling delusional for days. When I'm outside the sky looks like a backdrop and I feel...
2 years. Yes I see a therapist, yes I take prescription meds, yes I've attended CBT classes, yes...
I have recently been having anxiety attacks which has been work induced. I am struggling to cope and
different sensations and I think that upsets me the most. One time its a dizzy smell, another time...
faint. But i don’t? Please help has anyone gotten this feeling before? It’s scaring me so much to